Title: On spherically symmetric solutions of the relativistic Euler equation
Authors: Hsu, CH
Lin, SS
Makino, T
應用數學系
Department of Applied Mathematics
Keywords: Riemann invariant;Darboux entropy;Lax-Friedrichs scheme
Issue Date: 20-Jun-2004
Abstract: This work investigates the spherical symmetric solutions of more realistic equation of states. We generalize the method of Hsu et al. (Methods Appl. Anal. 8 (2001) 159) to show the existence of spherical symmetric weak Solution of the relativistic Euler equation with initial data containing the vacuum state. (C) 2004 Elsevier Inc. All rights reserved.
URI: http://dx.doi.org/10.1016/j.jde.2004.03.003
http://hdl.handle.net/11536/26661
ISSN: 0022-0396
DOI: 10.1016/j.jde.2004.03.003
Journal: JOURNAL OF DIFFERENTIAL EQUATIONS
Volume: 201
Issue: 1
Begin Page: 1
End Page: 24
Appears in Collections:Articles


Files in This Item:

  1. 000221622700001.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.